# SDR 2008UALA02976

- Difficulty date: May 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 57,773 hours, 32,248 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL FLOOR LIGHTS INOP FROM 12ABC TO 16ABC, ALSO GALLEY STRIP.  SUSPECT FAULTY LIGHT SECTION.  REPAIRED LIGHT SECTION, OP CHECKED GOOD.  AC OK FOR SERVICE.
